# SDR SIMA202001098001

- Difficulty date: January 8, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 32,655 hours, 28,553 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Connector
- Condition: Missing
- Location: Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

PRESS. FAIL DURING CLIMB OUT-C/A-FLIGHT CREW PLACARDED PER MEL2122 AUTH010305DMC MOC 135181 M PROC C/W. FOUND FLAP TYPE GROUND CONNECTION VALVE MISSING. REMOVED AND REPLACED FLAP VALVE IAW AMM 21-22-04. PERFORMED BOROSCOPE INSPECTION, FOUND FLAP VALVE WITHIN DUCTING. PERFORMED PRESSURIZATION CONTROL SYS TEST IAW AMM 21-31-00. OPC GOOD. MEL 21-22 RESTORED M PROCEDURES REVERSED
